Analysis Mathematica

, Volume 18, Issue 4, pp 307–323 | Cite as

Некоторые свойства р ядов по синусам с моно тонными коэффициентами

  • С. А. Теляковскии
Article

Abstract

We consider the sine series
$$\mathop \sum \limits_{k = 1}^\infty a_k \sin kx$$
with monotone coefficients tending to zero and denote byg(x) its sum. We establish estimates of the integral ∝¦g¦dx over a given subinterval of (0,π]. These estimates are uniform with respect to the coefficientsa k and the endpoints of the subinterval. In the particular case wheng is not integrable over the period, we get an asymptotic estimate of the growth order of the integral over [∈, π] as↓+0. It is of the same form as in the case of series with convex coefficients.

We compare the estimates of the integrals ofg with those of the corresponding integrals of the majorant of the partial sums of series (1).

We obtain also estimates of the integral modulus of continuity of order s of the functiong, which are uniform with respect to all parameters.

Certain properties of sine series with monotone coefficients

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Литература

  1. [1]
    S. Aljančić, M. Tomić, Über den Stetigkeitsmodul von Fourier-Reihen mit monotonen Koeffizienten,Math. Z.,88 (1965), 274–284.Google Scholar
  2. [2]
    S. Aljančić, Sur le module de continuité des séries de Fourier particulières et sur le module de continuité des séries de Fourier transformées par des multiplicateurs de types divers,Bull. Acad. Serbe Sci. Arts, Cl. Sci. Math. Natur.,40, No 6 (1967), 13–38.Google Scholar
  3. [3]
    M. Izumi, S. Izumi, Modulus of continuity of functions defined by trigonometric series,J. Math. Anal. Appl.,24 (1968), 564–581.Google Scholar
  4. [4]
    C. S. Rees, A bound for the integral modulus of continuity,J. Math. Anal. Appl.,19 (1967), 469–474.Google Scholar
  5. [5]
    С. Б. Стечкин, О степ енных и тригонометри ческих рядах с моното нными коэффициентам и,Успехи матем. наук,18, No 1 (1963), 173–180.Google Scholar
  6. [6]
    С. А. Теляковский Нек оторые оценки для тр игонометрических ря дов с квазивыпуклыми коэффициентами.Мат ем. сб.,63 (1964), 426–444.Google Scholar
  7. [7]
    С. А. Теляковский, А симптотическая оцен ка интеграла от модул я функции, заданной ря дом из синусов,Сиб. ма тем. ж.,8 (1967), 1416–1422.Google Scholar
  8. [8]
    С. А. Теляковский, О ценка интегрального модуля непрерывност и функций с квазивыпу клыми коэффициентам и Фурье,Сиб. матем. ж.,11 (1970), 1140–1145.Google Scholar
  9. [9]
    С. А. Теляковский, Ин тегрируемость мажор анты частных сумм три гонометрического ря да с квазивыпуклыми к оэффициентами,Ргос. Солf., on Constructive Theory of Functions, Budapest 1969, 477–502; Akadémiai Kiadó (Budapest, 1972).Google Scholar
  10. [10]
    С. А. Теляковский, И нтегрируемость триг онометрических рядо в. Оценка интегрально го модуля непрерывно сти,Матем. сб.,92 (1973), 537–553.Google Scholar
  11. [11]
    W. H. Young, On the Fourier series of bounded functions,Proc. London Math. Soc. (2),12 (1913), 41–70.Google Scholar

Copyright information

© Akadémiai Kiadó 1992

Authors and Affiliations

  • С. А. Теляковскии
    • 1
  1. 1.МАТЕМАТИЧЕ СКИЙ ИНСТИТУТ ИМ. В. А. С ТЕКЛОВА РОССИЙСКОЙ А КАДЕМИИ НАУКМОСКВАРОССИЯ

Personalised recommendations